# SDR SCNA97233

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 650069
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACK WAS FOUND ON UPPER CAP AT THE LOWER WING TO BODY FAIRING SUPPORT STRUCTURE ON THE EXTERIOR OF THE AIRCRAFT.  A PREVIOUS REPAIR (PER THE SRM) IN THE AREA WAS ALSO FOUND CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW DOUBLERS AND SUPPORT STRUCTURE PER B727 SRM 51-40-2 AND 51-30-2.
